Implicit difference schemes for mixed problems related to parabolic functional differential equations

Volume 100 / 2011

Milena Netka Annales Polonici Mathematici 100 (2011), 237-259 MSC: 35R10, 65M12. DOI: 10.4064/ap100-3-3

Abstract

Solutions of initial boundary value problems for parabolic functional differential equations are approximated by solutions of implicit difference schemes. The existence and uniqueness of approximate solutions is proved. The proof of the stability is based on a comparison technique with nonlinear estimates of the Perron type for given operators. It is shown that the new methods are considerably better than the explicit difference schemes. Numerical examples are presented.

Authors

  • Milena NetkaInstitute of Mathematics
    University of Gdańsk
    80-952 Gdańsk, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image